# SDR UALA2013042902967

- Difficulty date: April 29, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 57,734 hours, 6,898 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1660
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1660 S45-46L FUSELAGE SKIN CORRODED.   REMOVED DAMAGE.  HFEC PERFORMED,  MANUFACTURED AND INSTALLED REPAIR IAW ECRA 5330-04511.  MAJOR REPAIR.
